On the Lusternik-Schnirelmann Category of Lie Groups.
Mathematische Zeitschrift, Tome 145 (1975), pp. 111-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__145_172274,
author = {Wilhelm Singhof},
title = {On the {Lusternik-Schnirelmann} {Category} of {Lie} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {111--116},
year = {1975},
volume = {145},
zbl = {0315.55012},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__145_172274/}
}
Wilhelm Singhof. On the Lusternik-Schnirelmann Category of Lie Groups.. Mathematische Zeitschrift, Tome 145 (1975), pp. 111-116. http://geodesic.mathdoc.fr/item/MZ_1975__145_172274/